# SDR AALA202207205224

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737-8
- Aircraft serial: 44469
- Aircraft time: 3,883 hours, 1,476 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN NUMBER 2 HAS STRONG BURNING SMELL WHEN TURNED ON. REMOVED AND REPLACED FORWARD GALLEY OVEN NUMBER 2 PER AMM 25-32-03.
